The totally geodesic Radon transform on the Lorentz space of curvature-1

Kurusa, Árpád: The totally geodesic Radon transform on the Lorentz space of curvature-1.
DUKE MATHEMATICAL JOURNAL, 86 (3). pp. 565-583. ISSN 0012-7094 (1997)

[img] Text
lorentz1.pdf - Accepted Version

Download (368kB)
Item Type: Article
Journal or Publication Title: DUKE MATHEMATICAL JOURNAL
Date: 1997
Volume: 86
Number: 3
Page Range: pp. 565-583
ISSN: 0012-7094
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118123
DOI id: https://doi.org/10.1215/S0012-7094-97-08618-X
Date Deposited: 2019. Jul. 03. 13:14
Last Modified: 2019. Jul. 03. 13:14
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15951
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year